Volume 16, Number 1
Previous Issue Next Issue

Kang Feng

J. Comp. Math., 16 (1998), pp. 1-14

Preview Full PDF 549 2144 Abstract

Yue-shan Xiong

J. Comp. Math., 16 (1998), pp. 15-26

Preview Full PDF 518 2027 Abstract

C. Clavero, J.J.H. Miller, E. O’Riordan & Grigory I. Shishkin

J. Comp. Math., 16 (1998), pp. 27-39.

Preview Full PDF 513 2054 Abstract

Dong-hui Li & Jin-ping Zeng

J. Comp. Math., 16 (1998), pp. 40-50

Preview Full PDF 529 2094 Abstract

Qun Lin, Shu-hua Zhang & Ning-ning Yan

J. Comp. Math., 16 (1998), pp. 51-62

Preview Full PDF 548 2032 Abstract

Jin-sheng Gu & Xian-cheng Hu

J. Comp. Math., 16 (1998), pp. 63-80

Preview Full PDF 562 2172 Abstract

Lin Zhang & Li-kang Li

J. Comp. Math., 16 (1998), pp. 81-96

Preview Full PDF 553 2053 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard